# SDR SWAA2022030402406

- Difficulty date: March 14, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,170 hours, 27,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TEE ASSEMBLY AFT BAG BIN STA 7726 ASSEMBLY NO# 146A9401-4 / REMOVED AND REPLACED FLLOR PNL TEE ASSEMBLY AFT BAG BIN STA 7726 IAW AMM 25-52-10
